MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 161 to 180 of 1757

161
A BLOW-UP LEMMA FOR APPROXIMATE DECOMPOSITIONS

Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk; Tyomkyn, Mykhaylo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.7, pp.4655 - 4742, 2019-04

162
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

163
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

164
Weak solutions of complex Hessian equations on compact Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, COMPOSITIO MATHEMATICA, v.152, no.11, pp.2221 - 2248, 2016-11

165
On the Holder continuous subsolution problem for the complex Monge-Ampere equation

Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

166
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

167
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

168
Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

169
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

170
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

171
Optimal packings of bounded degree trees

Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.12, pp.3573 - 3647, 2019-10

172
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

173
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

174
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

175
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

176
DIFFUSION OF BIOLOGICAL ORGANISMS: FICKIAN AND FOKKER-PLANCK TYPE DIFFUSIONS

Choi, Beomjun; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.79, no.4, pp.1501 - 1527, 2019-09

177
Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes

Kim, Kunhee; Baik, Hyungryulresearcher; Jang, Chloe Soohyun; Roh, Jin Kyung; Eskin, Eleazer; Han, Buhm, GENOME BIOLOGY, v.20, no.1, 2019-08

178
Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

179
Associations of chemical composition and sources of PM2.5 with lung function of severe asthmatic adults in a low air pollution environment of urban Nagasaki, Japan

Ng, Chris Fook Sheng; Hashizume, Masahiro; Obase, Yasushi; Doi, Masataka; Tamura, Kei; Tomari, Shinya; Kawano, Tetsuya; et al, ENVIRONMENTAL POLLUTION, v.252, pp.599 - 606, 2019-09

180
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0